# SDR ASAA2016071817420

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,136 hours, 7,217 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING THE CROSSFEED CHECK AT CRUISE, THE CROSSFEED SWITCH WAS PLACED IN THE OPEN POSITION WITH NORMAL INDICATIONS.  WHEN PLACED BACK IN THE CLOSED POSITION DURING THE CYCLE, THE X-SWITCH WAS INADVERTENTLY PLACED BACK IN THE OPEN POSITON CAUSING THE CROSSFEED BREAKER TO POP. MAINTENANCE WAS ADVISED AND BREAKER WAS RESET. CROSSFEED VALVE OPERATED NORMAL. ACFT GROUNDED. GVI OF FUEL CROSSFEED VALVE, NO DEFECTS NOTED.  MANUALLY CYCLED CROSSFEED VALVE OPEN AND CLOSED, NO DEFECTS NOTED. CYCLED FUEL CROSSFEED VALVE OPEN AND CLOSED ELECTRICALLY SEVERAL TIMES, NO DEFECTS NOTED. AMM FIM 28-22 TASK 808.
